# SDR REXA201100134

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 21,494 hours, 18,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60034017351S
- Condition: Corroded
- Location: Fuselage
- Part time: 21,494 hours, 18,401 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOOR SUPPORT IS CORRODED.  REPAIRED FS 280 FWD FLOOR SUPPORT ANGLE P/N 600-34017-351S IAW CRJ 200 SRM 51-42-06, 51-40-11, 51-21-11, 51-23-00, AND 51-42-21.
